# SDR ASAA2023021742005

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,194 hours, 17,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60246073, DENT LOCATED 9" FWD OF STA 787 & 4" ABOVE STR 22L. GROUNDED - YES. REPAIRED REF REF B737-800 SRM 53-00-01-2R-3 & EA 800-53EA-25281. THIS CAT B REPAIR WAS SUBMITTED TO ENGINEERING FOR TRACKING.
